# SDR 98UAL900442

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7295U
- Make and model: Boeing 727222
- Aircraft serial: 21573
- Engine: Pwa JT8D15
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Failed
- Location: Landing Gear
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO OKC DUE TO A HYDRAULIC SYSTEM INOPERATIVE.  *S/D*  REPLACED UPLOCK SEQUENCE VALVE.  ACCOMPLISHED GEAR SWING, SYSTEM OPS CHECKS OK.
